# SDR MASA2018011712919

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 30,504 hours, 25,420 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DISPLAY COOL CAUTION WITH SMOKE AND FUMES.   EMERGENCY DECLARED.
